A sufficient condition for nonrigidity of Carnot groups

Ottazzi, Alessandro (2008). A sufficient condition for nonrigidity of Carnot groups. Mathematische Zeitschrift, 259(3), pp. 617-629. Springer 10.1007/s00209-007-0240-2

[img]
Preview
Text
209_2007_Article_240.pdf - Published Version
Available under License Publisher holds Copyright.

Download (216kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Ottazzi, Alessandro

Subjects:

500 Science > 510 Mathematics

ISSN:

0025-5874

Publisher:

Springer

Language:

German

Submitter:

Markus Müller

Date Deposited:

12 Sep 2018 11:34

Last Modified:

24 Oct 2019 05:29

Publisher DOI:

10.1007/s00209-007-0240-2

BORIS DOI:

10.7892/boris.117790

URI:

https://boris.unibe.ch/id/eprint/117790

Actions (login required)

Edit item Edit item
Provide Feedback